Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 247, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 20, 2011, 9:22 AM EDT for Fountain County, Montgomery County, Tippecanoe County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 9:22 AM EDT (13:22 UTC)
- Expired
- Jun 20, 2011, 10:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
074 WUUS53 KIND 201322 SVRIND INC045-107-157-201400- /O.NEW.KIND.SV.W.0247.110620T1322Z-110620T1400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 922 AM EDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA... MONTGOMERY COUNTY IN WEST CENTRAL INDIANA... SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA... * UNTIL 1000 AM EDT * AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF VEEDERSBURG...OR 14 MILES NORTHWEST OF CRAWFORDSVILLE. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... WINGATE AND WAYNETOWN AROUND 1000 AM EDT... THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 16 AND 46. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4026 8720 4028 8670 3994 8670 4004 8726 TIME...MOT...LOC 1322Z 270DEG 2KT 4014 8714 WIND...HAIL <50MPH 1.00IN $$ PUMA
3 follow-up statements
620 WWUS53 KIND 201331 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 931 AM EDT MON JUN 20 2011 INC045-201341- /O.CAN.KIND.SV.W.0247.000000T0000Z-110620T1400Z/ FOUNTAIN- 931 AM EDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOUNTAIN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4002 8710 4026 8705 4028 8670 3994 8670 TIME...MOT...LOC 1331Z 275DEG 27KT 4014 8696 $$ INC107-157-201400- /O.CON.KIND.SV.W.0247.000000T0000Z-110620T1400Z/ MONTGOMERY-TIPPECANOE- 931 AM EDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES UNTIL 1000 AM EDT... AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CRAWFORDSVILLE AROUND 940 AM EDT... DARLINGTON AROUND 950 AM EDT... CLARKS HILL AND NEW ROSS AROUND 955 AM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4002 8710 4026 8705 4028 8670 3994 8670 TIME...MOT...LOC 1331Z 275DEG 27KT 4014 8696 WIND...HAIL <50MPH 1.00IN $$ PUMA
206 WWUS53 KIND 201344 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 AM EDT MON JUN 20 2011 INC107-157-201400- /O.CON.KIND.SV.W.0247.000000T0000Z-110620T1400Z/ MONTGOMERY-TIPPECANOE- 944 AM EDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN MONTGOMERY AND SOUTHEASTERN TIPPECANOE COUNTIES UNTIL 1000 AM EDT... AT 943 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DARLINGTON AROUND 950 AM EDT... CLARKS HILL AROUND 955 AM EDT... NEW ROSS AROUND 1000 AM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4004 8694 4027 8686 4028 8670 3994 8670 TIME...MOT...LOC 1345Z 274DEG 26KT 4014 8683 WIND...HAIL <50MPH 1.00IN $$ PUMA
770 WWUS53 KIND 201355 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 955 AM EDT MON JUN 20 2011 INC107-157-201405- /O.EXP.KIND.SV.W.0247.000000T0000Z-110620T1400Z/ MONTGOMERY-TIPPECANOE- 955 AM EDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND SOUTHEASTERN TIPPECANOE COUNTIES WILL EXPIRE AT 1000 AM EDT/900 AM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4004 8694 4027 8686 4028 8670 3994 8670 TIME...MOT...LOC 1355Z 274DEG 26KT 4004 8676 $$ PUMA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:58 AM EDT, 24 minutes earlier.
Area forecast discussion, Jun 20, 8:58 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 858 AM EDT MON JUN 20 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK. TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN TO DRY AND COOLER WEATHER. && .NEAR TERM /REST OF TODAY/... RADAR MOSAIC SHOWS ONE AREA OF STORMS OVER CENTRAL AND EASTERN INDIANA WITH ANOTHER LINE MOVING INTO THE NORTHWESTERN COUNTIES. THUS FOR THE UPDATE INCREASED POPS TO CATEGORICAL THROUGH THE MORNING HOURS FOR THESE AREAS AND INCREASED QPF TO ALMOST AN INCH AN A HALF FOR THESE AREAS WITH THE EXPECTATION OF STORM TOTAL LOCALIZED AMOUNTS OF MORE THAN 4 INCHES. KEPT ONLY A CHANCE GOING IN THE SOUTHWEST IN CASE OF SOUTHERN DEVELOPMENT ON THE LINE IN THE NORTHWEST. DROPPED TEMPERATURES A FEW MORE DEGREES IN THE NORTHEAST AND INCREASED CLOUD COVER AS IT IS UNLIKELY THAT AREA WILL SEE MUCH IF ANY SUN WITH CURRENT ROUND OF STORMS AND MORE CLOUD COVER MOVING IN FROM UPSTREAM. FOR AFTER 18Z STILL EXPECTING UPPER RIDGE MOVING INTO THE AREA TO PUSH THE STORMS NORTH SO FOR NOW WILL KEEP JUST A CHANCE GOING ACROSS THE NORTH AND A SLIGHT CHANCE ELSEWHERE. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE FOR TONIGHT WITH LOWS AROUND 70. RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT... ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE. USED A MOS BLEND FOR HIGHS IN THE LOW 90S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY SHOWERS. COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY FORECAST FOR NOW FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR THE 201200Z TAFS/... AS ONE AREA OF TSRA CURRENTLY OVER THE KIND AND KLAF AREAS SHIFTS NORTHEAST...A LINE OF STORMS ACROSS ILLINOIS WILL PUSH EAST INTO THE AREA AFTER 12Z. AT THE MOMENT IT APPEARS THAT THIS LINE WILL IMPACT KLAF AND BRUSH KIND. THUS HAVE INCLUDED TEMPO GROUPS THERE THIS MORNING. CONFIDENCE IS LOWER FOR KIND...BUT ERRED ON SIDE OF CAUTION. PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE. TSRA THREAT WILL DIMINISH LATER THIS MORNING AND THROUGH THE AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT LEAST MVFR FOG DEVELOPMENT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA/SMF NEAR TERM...CP SHORT TERM...SMF LONG TERM....PUMA AVIATION...50
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 AM EDT MON JUN 20 2011 INZ021-028>031-035>049-051>057-060>065-067>072-210700- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 254 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Jun 20, 8:43 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM FLOOD FRANKLIN 39.49N 86.06W
06/20/2011 JOHNSON IN PUBLIC
SEVERAL ROADS UNDER WATER IN FRANKLIN.
&&
AHOMANNSpecial weather statement, Jun 20, 8:57 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 AM EDT MON JUN 20 2011
INZ021-028>031-035-036-201345-
CARROLL-CLINTON-FOUNTAIN-HOWARD-MONTGOMERY-TIPPECANOE-WARREN-
857 AM EDT MON JUN 20 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLINTON...CARROLL...
NORTHERN FOUNTAIN...WESTERN HOWARD...NORTHERN MONTGOMERY...TIPPECANOE
AND NORTHEASTERN WARREN COUNTIES UNTIL 945 AM EDT...
AT 851 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 21 MILES EAST OF
DANVILLE...MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
WHEN THUNDER ROARS...GO INDOORS!
THIS STORM WILL BE NEAR...
WINGATE AROUND 905 AM EDT...
NEW RICHMOND AROUND 910 AM EDT...
LINDEN AROUND 915 AM EDT...
CLARKS HILL AND COLFAX AROUND 930 AM EDT...
FRANKFORT AROUND 940 AM EDT...
&&
LAT...LON 4072 8652 4070 8652 4070 8638 4057 8636
4057 8612 4055 8609 4042 8608 4040 8624
4018 8661 4018 8669 4016 8670 4016 8745
4046 8715 4049 8708 4057 8710 4057 8678
4073 8666
TIME...MOT...LOC 1257Z 269DEG 38KT 4024 8715
PUMALocal storm report, Jun 20, 9:11 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM FLOOD 4 S SHELBYVILLE 39.47N 85.78W
06/20/2011 SHELBY IN EMERGENCY MNGR
SR 9 FLOODED AT CR 350 S AND BETWEEN CR 500 AND 600 S.
&&
AHOMANNLocal storm report, Jun 20, 9:12 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
912 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM FLOOD SHELBYVILLE 39.52N 85.78W
06/20/2011 SHELBY IN EMERGENCY MNGR
SIGNIFICANT STREET FLOODING IN SHELBYVILLE...ESPECIALLY
ON COLESCOTT ST. BETWEEN HARRISON AND MILLER ST.
&&
AHOMANNLocal storm report, Jun 20, 9:16 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM TSTM WND DMG 3 SSW SHELBYVILLE 39.48N 85.80W
06/20/2011 SHELBY IN EMERGENCY MNGR
POWERLINES DOWN NEAR 350 S AND COLUMBUS RD. REPORTED AT
817 AM.
&&
AHOMANNLocal storm report, Jun 20, 9:18 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
918 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN FAIRLAND 39.60N 85.86W
06/20/2011 E2.50 INCH SHELBY IN EMERGENCY MNGR
2.50 INCHES OF RAIN SINCE 6 AM IN FAIRLAND.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 36 min |
| Jun 20, 2:15 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 30 min |
| Jun 20, 2:53 AM EDT | Special Weather Statement | IND | Morgan | 52 min |
| Jun 20, 3:06 AM EDT | Special Weather Statement | IND | Montgomery | 24 min |
| Jun 20, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan | 44 min |
| Jun 20, 3:59 AM EDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan | 46 min |
| Jun 20, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 46 min |
| Jun 20, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 45 min |
| Jun 20, 5:31 AM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Morgan, Shelby | 4 hr |
| Jun 20, 5:39 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Shelby | 51 min |
| Jun 20, 5:54 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 51 min |
| Jun 20, 6:16 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 44 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 51 min |
| Jun 20, 6:49 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 56 min |
| Jun 20, 6:56 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 49 min |
| Jun 20, 7:05 AM EDT | Areal Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 4 hr |
| Jun 20, 7:06 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 54 min |
| Jun 20, 7:31 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 3 hr |
| Jun 20, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Tippecanoe, Warren | 48 min |
| Jun 20, 7:46 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 44 min |
| Jun 20, 7:54 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 51 min |
| Jun 20, 8:14 AM EDT | Areal Flood Advisory | IND | Decatur, Rush | 3 hr |
| Jun 20, 8:29 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more | 3 hr |
| Jun 20, 8:36 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 39 min |
| Jun 20, 8:57 AM EDT | Special Weather Statement | IND | Carroll, Clinton, Howard, Tippecanoe | 48 min |
| Jun 20, 8:59 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Jun 20, 9:26 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 6 hr |
| Jun 20, 9:59 AM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Parke, Putnam | 3 hr |
| Jun 20, 10:25 AM EDT | Special Weather Statement | IND | Hancock, Marion, Rush, Shelby | 65 min |
| Jun 20, 10:26 AM EDT | Special Weather Statement | IND | Hendricks | 49 min |
| Jun 20, 10:28 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 47 min |
| Jun 20, 11:01 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 4 hr |
| Jun 20, 11:05 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 4 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Shelby | 9 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 48 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 11 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Gibson, Knox | 12 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Jun 20, 11:34 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hamilton, Tipton | 3 hr |
| Jun 20, 2:57 PM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 24 hr |
| Jun 20, 3:01 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.